MAUDE Adverse Event Report: EXACTECH, INC. MONO REV STEM STD 14X195; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. MONO REV STEM STD 14X195; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number MONO REV STEM STD 14X195
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the surgeon revised the monobloc stem, head, and liner due to the stem being broken.The surgeon removed the proximal portion by hand and then did an osteotomy and used a trephine of the stem to remove it.Surgeon used competitor's super cables to able the femur back together and implanted a competitor's stem and replaced the liner with a new novation g2 xle liner and a competitor's biolox head.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not not available for evaluation due to the doctor requested to keep them.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Added h6: component code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of a femoral stem fracture.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
MONO REV STEM STD 14X195
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19580059
Report Number1038671-2024-02055
Device Sequence Number20662307
Product Code LZO
UDI-Device Identifier10885862281852
UDI-Public10885862281852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model NumberMONO REV STEM STD 14X195
Device Catalogue Number01-010-14-4195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer07/08/2025
07/08/2025
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/09/2025
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA HEAD 36 +0.; NOVATION XLE NEUTRAL LINER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale